Alert archive / Alabama / Red Flag Warnings in 2025

Red Flag Warning 1, NWS Mobile, AL

November 10, 202512 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi

NWS Mobile, AL issued this red flag warning at Nov 10, 2025, 12:04 AM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Nov 10, 2025, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2025, 12:04 AM CST (06:04 UTC)
In effect from
Nov 10, 2025, 11:00 AM CST
Expired
Nov 10, 2025, 6:00 PM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 6.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2025-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2025-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -174 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1861 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-174 m²/s²
0-3 km storm-relative helicity
-64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WWUS84 KMOB 100604
RFWMOB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Mobile AL
1204 AM CST Mon Nov 10 2025

...RED FLAG WARNING IN EFFECT TODAY FOR THE WESTERN FLORIDA
PANHANDLE AND SOUTHEAST MISSISSIPPI FOR LOW HUMIDITY VALUES, GUSTY
WINDS, AND DRY FUEL CONDITIONS...

FLZ201>206-MSZ067-075-076-078-079-101900-
/O.NEW.KMOB.FW.W.0001.251110T1700Z-251111T0000Z/
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-
Greene-Stone-George-
1204 AM CST Mon Nov 10 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE AND SOUTHEAST
MISSISSIPPI...

The National Weather Service in Mobile has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 6 PM CST
this evening.

* AFFECTED AREA...Fire Weather Zones 067, 075, 076, 078, 079, 
  201, 202, 203, 204, 205 and 206.

* WINDS...Northwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 22 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
1 follow-up statement
002 
WWUS84 KMOB 101612
RFWMOB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Mobile AL
1012 AM CST Mon Nov 10 2025

...RED FLAG WARNING IN EFFECT TODAY FOR THE WESTERN FLORIDA
PANHANDLE, SOUTHWESTERN AND SOUTH CENTRAL ALABAMA AND SOUTHEAST 
MISSISSIPPI FOR LOW HUMIDITY VALUES, GUSTY WINDS, AND DRY FUEL 
CONDITIONS...

ALZ051>060-261>266-110000-
/O.EXA.KMOB.FW.W.0001.251110T1700Z-251111T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-
1012 AM CST Mon Nov 10 2025

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
SOUTHWESTERN AND SOUTH CENTRAL ALABAMA...

The National Weather Service in Mobile has issued a Red Flag
Warning, which is in effect until 6 PM CST this evening.

* AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 
  056, 057, 058, 059, 060, 261, 262, 263, 264, 265 and 266.

* WINDS...Northwest 15 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 23 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ201>206-MSZ067-075-076-078-079-110000-
/O.CON.KMOB.FW.W.0001.251110T1700Z-251111T0000Z/
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-
Greene-Stone-George-
1012 AM CST Mon Nov 10 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR THE WESTERN FLORIDA PANHANDLE AND SOUTHEAST MISSISSIPPI...

* AFFECTED AREA...Fire Weather Zones 067, 075, 076, 078, 079, 
  201, 202, 203, 204, 205 and 206.

* WINDS...Northwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 22 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 9, 11:30 PM CST, 34 minutes earlier. Its key messages:

  • Updated at 1127 PM CST Sun Nov 9 2025
  • A Small Craft Advisory is in effect for most of the marine area Sunday afternoon through Monday night with the potential for occasional gusts to gale force over the open Gulf waters.
  • The first freeze of the season is expected for all of the forecast area Monday night into Tuesday morning as lows fall into the middle 20's to lower 30's. Wind Chills will be in the low to mid 20s areawide.
  • Dangerous fire weather conditions are possible on Monday across the entire area with the ongoing drought, very dry weather, and forecast strong winds.
Area forecast discussion, Nov 9, 11:30 PM CST, 34 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1130 PM CST Sun Nov 9 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1127 PM CST Sun Nov 9 2025

 - A Small Craft Advisory is in effect for most of the marine
   area Sunday afternoon through Monday night with the potential
   for occasional gusts to gale force over the open Gulf waters.

 - The first freeze of the season is expected for all of the
   forecast area Monday night into Tuesday morning as lows fall
   into the middle 20's to lower 30's. Wind Chills will be in the
   low to mid 20s areawide.

 - Dangerous fire weather conditions are possible on Monday across
   the entire area with the ongoing drought, very dry weather, and
   forecast strong winds.

&&

.DISCUSSION...
Issued at 1240 PM CST Sun Nov 9 2025

Winter has arrived as a rather anomalous upper trough digs into
the eastern US. The arctic front is currently exiting our area to
the east and cool dry air has begun to blast into the area.
Dewpoints across the forecast area have plummeted from the upper
60s 2 to 3 hours ago into the mid 40s. Soon temperatures will
follow. Deep northwesterly flow on the backside of the upper low
will allow for continental polar air to surge all the way through
the area and well into the southern Gulf tonight into Monday.
Temperatures will likely not reach freezing tonight, expect a
relatively small area across Choctaw and Wayne counties where we
could reach below freezing for a couple of hours. However, given
the strong gradient behind the front, winds will remain elevated
leading to lower confidence in getting below freezing and with
the colder air tomorrow we elected to hold off on Freeze warnings
for those areas tonight. Winds will remain gusty into Monday as
dewpoints drop all the way into the teens. Wind gusts in the 25 to
30 mph area could be possible during the day on Monday. Highs
will struggle to reach the upper 40s to low 50s on Monday.

Surface high pressure will begin to move over the area by Monday
night as winds relax leading to maximized radiational cooling
across the area. Temperatures will plummet into the mid to upper
20s for most of the area Monday night into Tuesday morning. NBM
probabilities for below freezing are 90-100% all the way to the
immediate coast with only the one to two miles closest to the
coastline ranging around 40-50% of below freezing. The trend
since yesterday has been even colder and given how models handle
these shallow cold air- masses, would not be surprised if we trend
a few more degrees colder. With that in mind, Record daily lows
at Mobile (31 degrees) and Pensacola (33 degrees) are likely to
fall at this point and possibly could be broken by several
degrees, especially at KMOB. NBM probabilities of less than 31 at
MOB is 90 to 100% range and near 90 to 100% for less than 33
degrees at PNS. Freeze Watches have be issued for the entire area
beginning 6pm Monday night til 8am Tuesday morning. Along with
the freezing cold temperatures, there may be an area along the
coastal counties where winds remain slightly elevated enough and
the overlap of upper 20s to near 30s temps and light winds will
result in wind chills in the low 20s and possibly teens across
interior portions of the Florida Panhandle and coastal Alabama.
These values would support the potential for cold weather advisory
products on top of the freeze watch and warning for dangerous
wind chill values. Nonetheless, its going to be downright cold
Monday night into Tuesday morning and given the relatively abrupt
and early nature of this cold compared to normal, we will not be
acclimated and the cold will be even more dangerous to vulnerable
communities.

By the middle of the weak, we will steadily begin to warmup again
as the upper low lifts northeast into the northern Atlantic and
high pressure to our west flattens out. This will allow for more
westerly winds aloft and gradual modification of the air. Luckily
it will remain dry with no significant systems moving through and
it will just be a temperature forecast. Highs will gradually warm
each day reaching the mid 70s by the end of the week with lows in
the upper 40s and 50s which after Monday night is going to feel
like a nice morning. BB-8

&&

.AVIATION...
(06Z TAFS)
Issued at 1127 PM CST Sun Nov 9 2025

VFR conditions expected through the forecast. Post frontal
northerly winds of 10-15 knots and gusty expected the rest of the
night through the day Monday before easing Monday evening to 5 to
10 knots.
/16

&&

.MARINE...
Issued at 1240 PM CST Sun Nov 9 2025

Moderate southwesterly to westerly winds this morning will become
a strong northwesterly flow by the late afternoon hours in the
wake of a strong cold front and will persist through Monday
night. Occasional gusts to gale force are possible over the open
Gulf waters tonight into Monday morning. Given the lack of
confidence in frequent gusts to gale force; we have elected to
hold off on a Gale warning. However, if conditions and
observations do start to suggest a better potential of gale force
winds then a Gale warning will be needed. Winds will then relax on
Tuesday and become a light onshore flow by Wednesday.

&&

.FIRE WEATHER...
Issued at 1240 PM CST Sun Nov 9 2025

Given our longstanding drought conditions across the area and a
rather dry frontal passage on Sunday, we have increasing concerns
for dangerous burning conditions across the local area on Monday.
Winds increasing to 15 to 20 mph with gusts nearing 30 mph during
the day on Monday coupled with afternoon relative humidity values
in the low to mid 20s will likely result in rather dangerous fire
conditions. A Red Flag Warning will likely be considered with the
next forecast package. Winds will subside on Tuesday; however,
continued dry conditions could remain across the area leading to
increased fire danger. /BB-8 &&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      74  36  51  26 /  20   0   0   0
Pensacola   77  40  53  31 /  20   0   0   0
Destin      78  41  55  34 /  20   0   0   0
Evergreen   73  33  49  23 /  30   0   0   0
Waynesboro  67  31  48  22 /   0   0   0   0
Camden      68  31  46  23 /   0   0   0   0
Crestview   78  35  51  23 /  30   0   0   0

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      36  51  26  56 /   0   0   0   0
Pensacola   40  53  31  56 /   0   0   0   0
Destin      41  55  34  57 /   0   0   0   0
Evergreen   33  49  23  58 /   0   0   0   0
Waynesboro  31  48  22  57 /   0   0   0   0
Camden      31  46  23  57 /   0   0   0   0
Crestview   35  51  23  57 /   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from Monday evening through Tuesday morning for
     ALZ051>060-261>266.

FL...Freeze Watch from Monday evening through Tuesday morning for
     FLZ201>206.

MS...Freeze Watch from Monday evening through Tuesday morning for
     MSZ067-075-076-078-079.

GM...Small Craft Advisory until midnight CST Monday night for
     GMZ630>636.

     Small Craft Advisory until 6 AM CST Tuesday for GMZ650-655-670-
     675.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 10:09 AM CSTFreeze WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more22 hr
Nov 10, 10:57 AM CSTCold Weather AdvisoryMOBBaldwin, Mobile21 hr

Nearby

Red Flag Warnings in Alabama, 2025Red Flag Warnings in Mississippi, 2025Red Flag Warnings in Florida, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.